# SDR QXEA200300807

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,950 hours, 5,797 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2339 - DURING FLAP RETRACTION AFTER DEPARTURE,  THE (FLAP POWER) CAUTION LIGHT ILLUMINATED AS THE FLAP HANDLE WAS PLACED AT ZERO. THE CHECK LIST PROCEDURE WAS ACCOMPLISHED BUT THE LIGHT REMAINED ON.   MAINTENANCE INSPECTED THE AIRCRAFT AND INTERROGATED THE CDS AND FOUND NO FAULTS. THE SYSTEM WAS RESET AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
